# SDR V0XD20230524001

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: UNK
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WINDSHIELD OUTBOARD POST SKIN IS CRACKED AT UPPER SIDE. CORRECTIVE ACTION: REPAIRED L/H WINDSHIELD OUTBOARD POST SKIN IAW EMB SB 145-53-0079 REV. 1 DATED 07NOV 2012. SEE AVAMAX W.O. 81054 W.C. 2189
